# SDR CHQA20120825300

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 24,772 hours, 23,428 cycles
- Engine: Allsn AE3007A
- Engine time: 25,033 hours, 23,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT FLOOR PROXIMITY STRIP WIRING WAS DAMAGED AT THE PROXIMITY STRIP.  THE AFT FLOOR PROXIMITY STRIP WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
